| Model Number |
641G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Note: (b)(6).
Event or Problem Description
It was reported that the patient underwent an unknown dental and oral surgery on an unknown date and suture was used.When tying the suture with the usual way, the suture was broken easily.There were no adverse consequences to the patient reported.
Additional Manufacturer Narrative
Date sent to the fda: 03/17/2021.Additional information: h4, h6.A manufacturing record evaluation was performed for the finished device batch qabdrc and no non-conformances were identified.Additional information was requested and following was obtained: status of device return / follow-upthe device will be shipped.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 04/15/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 analysis summary: the product was returned to ethicon inc for evaluation.Visual inspection evaluation was conducted on the returned device.Visual analysis of the returned sample determined that, and empty opened ow, an empty labeled winding former and a needle-suture piece of product code 641g were received for evaluation.Visual inspection of the dispensed needle/suture piece, the swage and attachment area was noted to be as expected.The needle was noted with fluids and marks that appear to be by use of surgical instrument.The suture was examined, and the end was cut appears to be by the use of a surgical instrument.Due to the condition of the sample the functional test can¿t be performed.No conclusion could be reached as to what caused the reported complaint.